T O P I C R E V I E W
Member # 37191
posted 04-17-2008 07:46 PM
Recently I've noticed that my breasts have been throbbing kind of painfully. Kind of like that feeling when you're young, and your breasts are growing? Like that. Kind of a dull throbbing pain that seems to throb in time to my heartbeat. Which is pretty much impossible because I'm 18 years old and already a D cup, definitely don't feel like I need to grow any bigger in the chest. It's not constant, comes and goes and has been doing so for... a few days. Anyway, they FEEL the same - they haven't gotten firmer or fuller or heavy or anything although a couple days ago it felt like there was a sudden 'weight' pressing down on my chest from them. But this throbbing pain has never happened to me before. I'm on the pill (have been for 10 months) and sexually active, I take them on time (except for once, an hour late and once, fifteen minutes early - not on consecutive days though). I'm pretty much a perfect user. My boyfriend and I have been having sex relying on the pill as my sole method of birth control since the summer (sometimes with withdrawal, occasionally not), and it's always been effective. I'm due to get my 'period' (ie withdrawal bleed) on Sunday. My questions are: a) Is it possible (read: likely) that I'm pregnant? I was feeling mild nausea and headaches earlier in the week but then I was also sick with a spring cold and lacking sleep. I haven't experienced any other 'symptoms'. Wouldn't it be too early to tell? When to real pregnancy symptoms appear, anyway? b) If it's not pregnancy, which (I'm fairly sure) it likely isn't, then what the heck is causing them to throb like this? Is it a PMS symptom? I've never had it before and I really don't like it, it's very annoying. Thanks for taking the time to answer
Member # 13245
posted 04-17-2008 08:40 PM
I suspect, if it feels like growing pains, it may be growing pains. Breast growth is a fairly commmon side effect of the pill.
If you don't get your withdrawl bleed on Sunday, you might want to take a pregnancy test, but if you had a withdrawl bleed last month, then yes, it's too soon for you to be feeling pregnancy symptoms. It could also be PMS related, or something else altogether. If it's bothering you, give your doctor a call and see what they have to say.
Member # 37191
posted 04-18-2008 05:51 PM
I HOPE they don't grow, I don't want them any bigger!
Like I said, I'm fairly sure I'm not pregnant - I don't feel pregnant - but just to be on the safe side and because I am a bit of a worry wart, what are the chances (really) of getting pregnant on the pill, with perfect use? I hear different stats, from 92% to 99.9% and it's really confusing.
Member # 29292
posted 04-18-2008 05:55 PM
The pill is 99,7% effective with perfect use and 92% with typical use.
Here, you might want to check this out: Birth control bingo [ 04-18-2008, 05:55 PM: Message edited by: cool87 ]